Kereső
Bejelentkezés
Kapcsolat
|
|
A general approach to the Fitting lemma |
| Tartalom: | http://dx.doi.org/10.1112/S0025579300000425 |
|---|---|
| Archívum: | REAL |
| Gyűjtemény: |
Status = Published
Subject = Q Science / természettudomány: QA Mathematics / matematika: QA72 Algebra / algebra Subject = Q Science / természettudomány: QA Mathematics / matematika Type = Article |
| Cím: |
A general approach to the Fitting lemma
|
| Létrehozó: |
Körtesi, Péter
Szigeti, Jenő
|
| Dátum: |
2005
|
| Téma: |
QA Mathematics / matematika
QA72 Algebra / algebra
|
| Típus: |
Article
PeerReviewed
|
| Formátum: |
text
|
| Azonosító: |
Körtesi, Péter and Szigeti, Jenő (2005) A general approach to the Fitting lemma. MATHEMATIKA, 52 (1-2). pp. 155-160. ISSN 0025-5793
|
| Kapcsolat: |